# SDR SIMA20180120004

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 53-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH/SIDE OF CENTER OMEGA AT CARBON CROSS MEMBER BETWEEN FRAME 58-59-C/A-REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW EMB 145 SRM 53-24-10, REMOVED CARBON CRESS BEAM AND OMEGA BEAM BETWEEN FRM 53-59 IAW EMB 145 SRM 51-40-02.LOCATED, DRILLED, ALODINED, PRIMED AND INSTALLED NEW BEAM BETWEEN FRAME 53-59 IAW EMB 145 SRM 51-20-03, 51-40-02 AND CPM 51-21-04 AND 51-21-05 REINSTALLED CROSSBEAM IAW EMB 145 SRM 51-40-02
